Doctor insights on:
Hypothyroidism Low Libido
Is a deficiency in vitamin d, hight cortisol and prolactin, too much LDL cholesterol a sign of hypothyroid ? Symptoms dry skin, astheny and low libido
Forgive my frankness: Your lack of vitamin d is probably the result of your getting too little in your diet and not getting enough sunlight. A spot cortisol is of little value except as a screen for addison's which i will assume is ruled out. Your high prolactin and low libido in a man with some serious acne like you're being treated for makes me suspect strongly that you have a prolactinoma. ...Read more
I have subclinical hypothyroidism.Tsh:7.03.T3, (liothyronine) T4 normal.Can it cause low libido or e.D. ? Because I am facing these peoblems for last one year.
Ask yourself some Qs: What are you worried about? Job? Money? Family? Friends? Stress can affect sex drive. How's your relationship w/your partner? If it's not good & strong, it's difficult to want to have sexual relations w/that person. How's your mental health? Depression can cause loss of libido. Excess alcohol? Recreational substances? Medications? All these can affect your sex drive. How's your physical health? ...Read more
Places to start: Start with good nutrition, regular exercise, stop smoking, stop drinking or only in moderation. Be experimental in sexual practices. If having other symptoms like fatigue, weight gain, sleep changes or others see physician as this may be an indicator of an underlying medical problem. Any history of injury to genital area? Also a reason to see physician for evaluation. Good luck! ...Read moreSee 2 more doctor answers
Usually not: The over the counter Progesterone creams from reliable companies do contain Progesterone if it is listed as an ingredient and it usually does not help libido. Be sure that it does not have parabens as a preservative because they have be suspected of causing breast cancer. ...Read moreSee 1 more doctor answer
I start to take Zoloft (sertraline) 50mg 5 dayes ago i feel low libido is thats normal and well go away?
I want to quit propecia (finasteride) after 4 years. Im experiencing low libido. What is the safest way to stop?
Cold turkey: You can just stop taking it. I also noticed that you're a female. Propecia (finasteride) has not been shown to be effective in women. Furthermore, women of childbearing age should not handle the tablets (if crushed or broken) as it can cause sexual ambiguation of the fetus. ...Read moreSee 1 more doctor answer
If im taking zolof for anxiety witch is beter to add for reverse low libido wellbtran or busparone and at what dose is good?
Individual response.: Zoloft is a an antidepressant of the ssri group which also helps with anxiety. It has some sexual side-effects. Wellbutrin (bupropion) is also an antidepressant but does not have sexual side-effects. Buspirone is an anti-anxiety that do not have sexual side-effects. The dose response is individual. Your psychiatrist prescribed these for a reason so you need to go back to see if you need an adjustment. ...Read more
Iam 26. Since 10year ago I do over masturabation by avarge 1-2 time/day. Ihave very low libido not erection . Is that O.M damage& how treatment ?
If masturbation: hurts, then you should not. Otherwise, you can masturbate as much as you want without doing damage. Masturbation does not usually cause impotence, but if carried out to climax, will have an effect on libido (lowering it, presumably). You seem to rely on this behavior to accomplish other things--lowering anxiety? Dealing with OCD? Do you have a sex addiction? See a doc. ...Read more
Does lamotrigine decrease libido ? does depakine causes ED? Iam take (150/day) lamotrigine & (1250/day) depakine . Ihave very low libido & no erection
Usually not: All anticonvulsants dampen ectopic discharges to some extent. This is how they work. Normally the nerve impulses to the vasculature in your genitalia should not be affected by either agent. Both conditions have been reported with both medications but in tiny numbers. Most often the problem is fixable and unrelated. I suggest you see a urologist and inform your neurologist of the situation. ...Read more
Low Libido.My testosterone lev went from 198 to375 with Androgel1% 50mg in 6months. Would my levels keep increasing under the same dose or should I request 75mg?In Canada,dont think we have andro 1.62
Reduce stress: Most individuals believe low libido is a hormonal problem. In young men without medical problems daily high leves ofl stress, inadequate sleep, obesity and excessive alcohol are major factors. If these are not part of your clinical scenario then it is reasonable to see your primary physician and get a physican exam with a determination of a morning testosterone value for possible therapy. ...Read moreSee 1 more doctor answer
Expectation level?: Exploring realistic expectations is a good start when evaluating sexual normalcy. There is a big range of "normal" in this category. Libido is a function of health and rest and stress patterns, and also reflects how you feel about yourself, even more than any attraction to others. Self-imposed performance pressures in this category are rarely beneficial. ...Read more
They are only: A solution if you have a problem that they are indicated for. ...Read more